Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on lithium for 3 years and have gained 30 lbs. I hate it, I hate it,. I have tried many other mood stabilizers to find one that I can take to replace Lithium to no avail.
At least 10 plus. I just got over a severe bp attack when I added a new mood stabilizer along with my Lithium, thyroid meds, cymbalta and lorazepam and nearly went off the deep end in just 7 days. It is call Lamotrigne 25mg once daily.

I have tried walking + exercising to get the weight off to no avail. Lithium is the dooms day bomb to me. Please help me as I am very depressed about the weight gain and have lost all self esteem because of it.

Loading...

Lithium messed up my thyroid so bad that I have gained over 120 lbs from it. The puffiness was awful, and my feet were so swollen that half the time I could NOT walk. I was then weaned off it, and they put me on Seroquel-even worse than the lithium!!! I now am having a terrible time losing any weight, and I exersise all  the time. It just dont want to come off!  They took me off of the Seroquel, but the damage has been done. I have only lost 2 lbs in 6 weeks.   They then tried Abilify, and that drug made me homicidal. I took myself off of that drug. Couldnt handle the side effects.  My advice would be to have dr take you off of all that poison before you gain 100 plus pounds. BTW, Seroquel also rotted out my teeth cause it dried out my mouth so bad. I now have no teeth. Dont let this happen to you.
Reply

Loading...